Alert archive / Maryland / Tornado Warnings in 2013

Tornado Warning 8, NWS Baltimore/Washington

June 10, 2013Baltimore County, Carroll County, Maryland

NWS Baltimore/Washington issued this tornado warning at Jun 10, 2013, 7:24 PM EDT for Baltimore County, Carroll County, Maryland. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2013, 7:24 PM EDT (23:24 UTC)
Expired
Jun 10, 2013, 8:00 PM EDT
In force
36 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties Baltimore County, MD, Carroll County, MD

The radar

The Sterling radar (KLWX), 79 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:02 PM EDTTornado WatchSPC10 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

812 
WFUS51 KLWX 102324
TORLWX
MDC005-013-110000-
/O.NEW.KLWX.TO.W.0008.130610T2324Z-130611T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
724 PM EDT MON JUN 10 2013

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN CARROLL COUNTY IN NORTH CENTRAL MARYLAND...
  WESTERN BALTIMORE COUNTY IN NORTHERN MARYLAND...

* UNTIL 800 PM EDT

* AT 718 PM EDT...A CONFIRMED TORNADO WAS REPORTED NEAR SYKESVILLE...
  OR 12 MILES NORTHEAST OF DAMASCUS...AND WAS MOVING NORTHEAST AT 
  20 MPH. THIS TORNADO HAS BEEN CONFIRMED BY STATE OFFICIALS. DAMAGE 
  HAS BEEN REPORTED WOODBINE WITH BUILDING AND TREE DAMAGE.

* LOCATIONS IMPACTED INCLUDE...
  ELDERSBURG...
  OAKLAND...
  GAMBER...
  REISTERSTOWN...
  OWINGS MILLS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3962 7676 3942 7662 3936 7703 3943 7707
TIME...MOT...LOC 2323Z 241DEG 19KT 3939 7699

$$
2 follow-up statements
456 
WWUS51 KLWX 102342
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
742 PM EDT MON JUN 10 2013

MDC005-013-110000-
/O.CON.KLWX.TO.W.0008.000000T0000Z-130611T0000Z/
CARROLL MD-BALTIMORE MD-
742 PM EDT MON JUN 10 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR BALTIMORE
AND CARROLL COUNTIES...

AT 736 PM EDT...A CONFIRMED TORNADO WAS LOCATED NEAR ELDERSBURG...OR
12 MILES WEST OF FALLSTAFF...AND WAS MOVING NORTHEAST AT 20 MPH.

THIS TORNADO HAS BEEN CONFIRMED BY STATE OFFICIALS. BUILDING AND TREE 
DAMAGE HAS BEEN REPORTED IN WOODBINE. THIS TORNADO IS A LONG TRACK 
TORNADO. SEEK SHELTER NOW!

LOCATIONS IMPACTED INCLUDE...
  REISTERSTOWN...
  OWINGS MILLS...
  GLYNDON...
  GARRISON...
  BORING...
  STEVENSON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3943 7697 3959 7674 3942 7662 3937 7693
TIME...MOT...LOC 2341Z 236DEG 17KT 3941 7691

$$
544 
WWUS51 KLWX 110000
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
800 PM EDT MON JUN 10 2013

MDC005-013-110010-
/O.EXP.KLWX.TO.W.0008.000000T0000Z-130611T0000Z/
CARROLL MD-BALTIMORE MD-
800 PM EDT MON JUN 10 2013

...THE TORNADO WARNING HAS EXPIRED FOR BALTIMORE AND CARROLL
COUNTIES...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. THUS THE
TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM FOR THE POSSIBILITY 
OF TORNADOES. 

LAT...LON 3943 7697 3959 7674 3942 7662 3937 7693
TIME...MOT...LOC 0000Z 236DEG 17KT 3946 7681

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 10, 5:51 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 10, 5:51 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
551 PM EDT MON JUN 10 2013

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. HIGH PRESSURE
BRIEFLY BUILDS IN FOR WEDNESDAY...THEN LOW PRESSURE IS EXPECTED TO
IMPACT THE AREA WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. HIGH
PRESSURE RETURNS FOR FRIDAY AND MAY HOLD INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
...HEADLINE UPDATE TO CANCEL THE TORNADO AND FLASH FLOOD WATCHES
FOR AREAS WEST OF THE ONGOING SQUALL LINE MOVING EAST FROM THE
BLUE RIDGE...

SFC ANALYSIS SHOWS THE WARM FRONT HAS LIFTED NORTH OF THE MASON-
DIXON LINE INTO SRN PA THIS AFTN WHILE A CLOSED LOW CURRENTLY OVER
IN CONTINUES TO MOVE EWD. BROAD UPPER DIFFLUENCE AND DEEP SLY FLOW
AHEAD OF THE LOW HAS PLACED THE MID-ATLANTIC REGION IN A VERY MOIST
AIRMASS WITH PWATS GREATER THAN 2 INCHES.

A TORNADO WATCH IS IN EFFECT FOR THE CWA EXCEPT FOR THE POTOMAC
HIGHLANDS UNTIL 10 PM. ONLY A FEW BREAKS IN THE CLOUD COVER WERE
NEEDED TO DESTABILIZE THE MOIST BOUNDARY LAYER THIS AFTN. THE
STRENGTHENING SLY LLVL JET WILL PRODUCE SUFFICIENT SHEAR FOR
STORMS TO ORGANIZE INTO LOW-TOPPED SUPERCELLS AND BOWING SEGMENTS.
SHOWERS AND TSTMS WILL CONTINUE TO DEVELOP DURING THE PEAK HEATING
HRS. THE MAIN THREATS WITH THESE STORMS WILL BE VERY HEAVY
RAINFALL...DAMAGING WINDS AND A FEW TORNADOES. THE THREAT FOR
TORNADOES WILL LIKELY BE ENHANCED FARTHER NORTH OVER NORTHERN MD
JUST SOUTH OF THE WARM FRONT WHERE THE SFC WINDS ARE BACKED
SLIGHTLY.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE CWA THRU THE
EVE. WITH THE GROUND ALREADY SATURATED AND CREEKS/STREAMS ELEVATED
FROM HVY RAINFALL EXTENDING BACK TO LATE LAST WEEK...IT WILL NOT
TAKE MUCH TO PRODUCE FLASH FLOODING. 1- AND 3-HR FFG IS ACCORDINGLY
VERY LOW /AROUND AN INCH/ ACROSS THE FLASH FLOOD WATCH AREA. THE
WATCH REMAINS IN EFFECT THRU THE EVE. CONVECTION WILL WANE FROM WEST
TO EAST LATE THIS EVE AND OVNGT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
MID-/UPPER- LVL TROUGH WILL MOVE THRU THE I-95 CORRIDOR TUE MRNG AND
EAST OF THE AREA BY THE AFTN. LARGE-SCALE SUBSIDENCE IN WAKE OF THE
TROUGH PASSAGE WILL BECOME ENHANCED BY DOWNSLOPING WLY FLOW OFF
THE MTS. BOTH 12Z GFS/NAM BUFKIT SOUNDINGS INDICATE THAT CONVECTION
SHOULD BE HELD AT BAY FOR MUCH OF THE AREA BY MID-LVL CAP.
HOWEVER...SFC PRESSURE TROUGH IS FCST TO STALL NEAR THE CHSPK BAY
TUE AFTN. LLVL CONVERGENCE AND HIGHER DEWPOINTS AHEAD OF THE TROUGH
MAY ALLOW SHOWERS TO OVERCOME CAP NEAR/EAST OF I-95. MAX TEMPS
GENERALLY IN THE LOW AND MID 80S.

KEPT FCST FOR TUE NGT DRY WITH WEAK SFC HIPRES TRYING TO BUILD INTO
THE MID-ATLANTIC REGION. MIN TEMPS RANGING FROM THE UPPER 50S IN THE
ALLEGHENY FRONT TO NEAR 70F IN THE CITIES AND ALONG THE WRN SHORE OF
THE BAY.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
ACTIVE PATTERN EXPECTED TO CONTINUE WEDNESDAY THROUGH THURSDAY
NIGHT. AM INCREASINGLY CONCERNED FOR HEAVY RAINFALL SOMETIME IN
THE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT PERIOD WHICH COULD
RESULT IN RENEWED FLOODING CONCERNS. HAVE ADDED THREAT OF HEAVY
RAINFALL AND FLASH FLOODING IN THE HWO.

MODELS SHOW THE FRONTAL BOUNDARY THAT MOVES THROUGH TONIGHT
STALLED OUT TO THE SOUTH THROUGH MIDWEEK. MEANWHILE...MODELS
INDICATE MULTIPLE WAVES OF LOW PRESSURE RIDING ALONG THE FRONT. WE
WOULD BE TO THE NORTH OF THE FRONT...AND WITHIN THE MID-LEVEL
STEERING FLOW WHICH WOULD PUT US IN A FAVORABLE AREA TO RECEIVE
SHOWERS AND THUNDERSTORMS. MUCH OF WEDNESDAY MAY BE DRY...BUT
THEREAFTER LOOKS UNSETTLED. WILL HAVE TO FINE TUNE DETAILS AS WE
GET CLOSER.

THURSDAY NIGHT WAVE SHOULD PUSH THE FRONT FURTHER SOUTH...WITH
HIGH PRESSURE BUILDING IN FOR FRIDAY AND HOLDING INTO THE WEEKEND.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
LINE OF SHOWERS AND HEAVY THUNDERSTORMS WILL CONTINUE QUICKLY
MOVE EAST FROM THE POTOMAC HIGHLANDS INTO THESE TERMINALS AND
ARRIVE BETWEEN 21Z AND 00Z. SOME STORMS WILL HAVE GUSTY WINDS WITH
BRIEF GUSTS OVER 30 KNOTS. THE STRONGEST STORMS WILL BE SEVERE AS
A SURFACE COLD FRONT AND ITS UPPER LEVEL SUPPORT MOVE ACROSS THE
TERMINALS. AN ISOLATED TORNADO...PERHAPS PRODUCING GUSTS OVER 50
KNOTS...IS NOT OUT OF THE QUESTION AT ANY OF OUR SIX TERMINALS.
RECENT OBSERVATIONS IN THE MIDDLE AND UPPER LEVELS OF THE
ATMOSPHERE HAS SHOWN AN INCREASE IN POTENTIAL WIND SHEAR. THIS IS
IN RESPECT TO THE TORNADO WATCH THAT WAS ISSUED AND IS IN EFFECT
UNTIL 10 PM LT.

COLD FRONT LOOKS TO MOVE THROUGH FROM THE WEST TONIGHT...LEADING
TO LESS COVERAGE OF CONVECTION AND A WIND SHIFT TO THE WEST
OVERNIGHT.

FRONTAL BOUNDARY STALLS OUT TO THE SOUTH AND WAVES OF LOW PRESSURE
MAY BRING SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT. WILL HAVE TO FINE TUNE DETAILS AS WE GET CLOSER.

&&

.MARINE...
SLY FLOW WILL CONTINUE TO INCREASE FROM SOUTH TO NORTH THIS AFTN AS
A WARM FRONT LIFTS NORTH OF THE WATERS AND ARE GENERALLY GUSTING
15-20 KT AS OF 3 PM. LLVL JET INCREASES 40-45 KT LATE THIS AFTN
JUST A FEW THOUSAND FEET OFF THE GROUND. THIS COMBINED WITH
CHANNELING WILL HELP BOOST WINDS UP THE BAY/LOWER TIDAL POTOMAC
RIVER INTO SCA TERRITORY LATER THIS AFTN.

SCT THUNDERSTORMS WILL BE CAPABLE OF TORRENTIAL DOWNPOURS...
DAMAGING WINDS AND WATERSPOUTS. MARINERS ARE STRONGLY ENCOURAGED
TO HEAD SPECIAL MARINE WARNINGS IF ON THE WATERS THIS AFTN AND EVE.

COLD FRONT MOVES THROUGH THE BAY LATE TONIGHT/EARLY TUESDAY WITH A
WIND SHIFT. POST-FRONTAL WINDS SHIFT TO THE WEST ON TUESDAY AND
COULD BE CLOSE TO SCA CRITERIA.GIVEN LOW CONFIDENCE WILL REFRAIN
FROM ISSUING SCA.

FRONT STALLS TO THE SOUTH THROUGH MID-WEEK...WITH LOW PRESSURE
RIDING ALONG THE FRONT LIKELY BRINGING UNSETTLED CONDITIONS.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR DCZ001.
MD...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MDZ004>007-
     009>011-013-014-016>018.
VA...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR VAZ037>040-
     050-051-501-502.
     FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR VAZ042-
     052>057.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT TUESDAY FOR ANZ530>534-
     536>543.

&&

UPDATE...JACKSON
PREVIOUS...KLEIN/KLW
Hazardous weather outlook, Jun 10, 7:18 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
718 PM EDT MON JUN 10 2013

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
111130-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
718 PM EDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT FOR THE OUTLOOK AREA UNTIL 10 PM.
ISOLATED TORNADOES AND LOCALLY DAMAGING WINDS ARE POSSIBLE UNTIL A
LINE OF THUNDERSTORMS MOVES EAST ACROSS THE AREA THIS EVENING.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE OUTLOOK AREA UNTIL
MIDNIGHT. PERIODS OF HEAVY RAINFALL WILL LEAD TO FLASH FLOODING IN
SOME AREAS. PLEASE REFER TO WBCFFALWX FOR FURTHER DETAILS.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARYLAND CHESAPEAKE
BAY AND LOWER TIDAL POTOMAC RIVER THIS AFTERNOON AND INTO TONIGHT.

ANY FLOODING OF SMALL STREAMS AND CREEKS WILL PROBABLY LINGER INTO
THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF HEAVY RAINFALL MAY PRODUCE FLASH FLOODING
WEDNESDAY NIGHT INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-111130-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
718 PM EDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

A TORNADO WATCH CONTINUES FOR CARROLL COUNTY UNTIL 10PM.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH UNTIL 9 PM FOR THE
CENTRAL VIRGINIA FOOTHILLS AND NORTH-CENTRAL VIRGINIA AND UNTIL
MIDNIGHT FOR NORTH-CENTRAL MARYLAND AND NORTHERN VIRGINIA.
PERIODS OF HEAVY RAINFALL WILL LEAD TO FLASH FLOODING IN SOME
AREAS. PLEASE REFER TO WBCFFALWX FOR FURTHER DETAILS.

ANY FLOODING SHOULD LINGER INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF HEAVY RAINFALL MAY PRODUCE FLASH FLOODING
WEDNESDAY NIGHT INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED.

JACKSON

In the hours before

Local storm report, Jun 10, 4:27 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
427 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     FLASH FLOOD      BALTIMORE INNER HARBOR  39.28N  76.61W
06/10/2013                   BALTIMORE CITY     MD   BROADCAST MEDIA

            WATER WAS OBSERVED UP TO THE HOODS OF CARS IN THE 500
            BLOCK OF SOUTH CHARLES STREET.

&&

EVENT NUMBER LWX1300249

JE
Local storm report, Jun 10, 4:31 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
431 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      BALTIMORE INNER HARBOR  39.28N  76.61W
06/10/2013                   BALTIMORE CITY     MD   BROADCAST MEDIA

            WATER WAS OBSERVED UP TO THE HOODS OF CARS IN THE 500
            BLOCK OF SOUTH CHARLES STREET.

&&

CORRECTED EVENT TIME

EVENT NUMBER LWX1300249

JE
Local storm report, Jun 10, 4:37 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
437 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND DMG     1 N FORK                39.48N  76.44W
06/10/2013                   BALTIMORE          MD   PUBLIC

            FUNNEL CLOUD SIGHTED AS WELL AS BRANCHES AND TREES DOWN

0326 PM     FUNNEL CLOUD     1 N FORK                39.48N  76.44W
06/10/2013                   BALTIMORE          MD   PUBLIC

            FUNNEL CLOUD SIGHTED AS WELL AS BRANCHES AND TREES DOWN

&&

EVENT NUMBER LWX1300250
EVENT NUMBER LWX1300251

HAS
Local storm report, Jun 10, 4:57 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
457 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TORNADO          1 SW FELLS POINT        39.26N  76.59W
06/10/2013                   BALTIMORE CITY     MD   EMERGENCY MNGR

            WATERSPOUT CAME ONSHORE ON PORT ADMINISTRATION
            PROPERTY...CAUSING ROOF DAMAGE TO A STRUCTURE ON E.
            MCCOMAS ST.

&&

EVENT NUMBER LWX1300253

LEE
Local storm report, Jun 10, 5:03 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
503 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TORNADO          FORK                    39.47N  76.45W
06/10/2013                   BALTIMORE          MD   PUBLIC

            TREE AND STRUCTURAL DAMAGE NEAR FORK METHODIST CHURCH
            PER EYEWITNESS.

&&

EVENT NUMBER LWX1300254

LEE
Local storm report, Jun 10, 5:21 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
521 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLOOD            1 NE BALTIMORE          39.32N  76.60W
06/10/2013                   BALTIMORE CITY     MD   PUBLIC

            HIGH WATER REPORTED ON HARFORD ROAD IN BALTIMORE CITY.

&&

EVENT NUMBER LWX1300255

JE

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:09 PM EDTFlash Flood WatchLWXAnne Arundel, Baltimore, Calvert, Carroll, Charles, Frederick and 3 more26 hr
Jun 10, 2:41 AM EDTFlash Flood WarningLWXCarroll, Frederick, Howard, Montgomery3 hr
Jun 10, 4:41 AM EDTRiver Flood WarningLWXMontgomery29 hr
Jun 10, 2:51 PM EDTFlash Flood WarningLWXBaltimore, City of Baltimore3 hr
Jun 10, 3:24 PM EDTTornado WarningLWXBaltimore, Harford36 min
Jun 10, 4:06 PM EDTFlash Flood WarningLWXHarford3 hr
Jun 10, 4:39 PM EDTAreal Flood WarningLWXBaltimore, City of Baltimore6 hr
Jun 10, 5:22 PM EDTSevere Thunderstorm WarningLWXWashington23 min
Jun 10, 5:42 PM EDTSevere Thunderstorm WarningLWXFrederick, Washington48 min
Jun 10, 6:38 PM EDTAreal Flood WarningLWXFrederick, Montgomery13 hr
Jun 10, 6:56 PM EDTTornado WarningLWXBaltimore, Carroll, Howard, Montgomery34 min
Jun 10, 7:13 PM EDTFlash Flood WarningLWXCarroll, Frederick, Howard, Montgomery3 hr
Jun 10, 7:53 PM EDTFlash Flood WarningLWXMontgomery, Prince George's3 hr

Nearby

Tornado Warnings in Maryland, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.